HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Computing real zeros of a polynomial by branch and bound and branch and reduce algorithms

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636668
Contributor : Hoai An Le Thi Connect in order to contact the contributor
Submitted on : Thursday, November 16, 2017 - 6:55:11 PM
Last modification on : Wednesday, May 26, 2021 - 7:42:03 PM

Links full text

Identifiers

Collections

Citation

Hoai An Le Thi, Mohand Ouanes, Ahmed Zidna. Computing real zeros of a polynomial by branch and bound and branch and reduce algorithms. Yugoslav Journal of Operations Research, University of Belgrade, 2014, 24 (1), pp.53 - 69. ⟨10.2298/YJOR120620004L⟩. ⟨hal-01636668⟩

Share

Metrics

Record views

20